Publication: Automorphisms of augmented cubes
dc.contributor.affiliation | Sunitha, V | |
dc.contributor.author | A, Choudum S | |
dc.contributor.author | Sunitha, V | |
dc.date.accessioned | 2025-08-01T13:09:30Z | |
dc.date.issued | 01-11-2008 | |
dc.format.extent | 1621- 1627 | |
dc.identifier.citation | Choudum S. A. and V Sunitha. "Automorphisms of augmented cubes," International Journal of Computer Mathematics, vol. 85, no. 11, pp. 1621- 1627, Nov. 2008. | |
dc.identifier.doi | 10.1080/00207160701543384 | |
dc.identifier.issn | 1029-0265 | |
dc.identifier.scopus | 2-s2.0-54049110066 | |
dc.identifier.uri | https://ir.daiict.ac.in/handle/dau.ir/1986 | |
dc.identifier.wos | WOS:000259927900002 | |
dc.language.iso | en | |
dc.relation.ispartofseries | Vol. 85; No. 11 | |
dc.source | International Journal of Computer Mathematics | |
dc.source.uri | https://www.tandfonline.com/doi/abs/10.1080/00207160701543384 | |
dc.title | Automorphisms of augmented cubes | |
dspace.entity.type | Publication |